Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 12, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at May 26, 2015, 4:34 PM EDT for Allen County, Putnam County, Van Wert County, Ohio. It was in force for 26 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2015, 4:34 PM EDT (20:34 UTC)
- Expired
- May 26, 2015, 5:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allen County, OH, Putnam County, OH, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 136 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 4:45 PM EDT | TSTM WND DMG | Southworth, OH | A 2 YEAR OLD ROOF WAS BLOWN OFF OF A HOG BARN NEAR THE INTERSECTION OF SOUTHWORTH RD AND ZION CHURCH RD NEAR SPENCERVILLE. BARN IS ABOUT 100 YARDS LONG. TIME ESTIMATED BY RADAR, AND WITNESSES INDICATE IT WAS BETWEEN 4:30 AND 5 PM EDT. |
| May 26, 4:59 PM EDT | TSTM WND DMG | 1 Sw Delphos, OH | LARGE TREE LIMB DOWNED. PARTIALLY ROTTED. APPROXIMATELY 1' IN DIAMETER. |
| May 26, 5:00 PM EDT | TSTM WND GST 47 | 2 S Elida, OH | MESONET STATION 2 SSW ELIDA /D9460/ |
| May 26, 5:05 PM EDT | TSTM WND GST 60 | Vaughnsville, OH | SMALL LIMBS DOWN, 1/2 DIAMETER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 2:23 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
398
WUUS53 KIWX 262034
SVRIWX
OHC003-137-161-262100-
/O.NEW.KIWX.SV.W.0012.150526T2034Z-150526T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
434 PM EDT TUE MAY 26 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLEN COUNTY IN WEST CENTRAL OHIO...
SOUTHWESTERN PUTNAM COUNTY IN WEST CENTRAL OHIO...
VAN WERT COUNTY IN WEST CENTRAL OHIO...
* UNTIL 500 PM EDT
* AT 432 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF ROCKFORD TO 5 MILES NORTH OF CELINA
TO ST. MARYS...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VAN WERT...FORT SHAWNEE...DELPHOS...LIMA...OHIO CITY...
SPENCERVILLE...ELIDA...OTTOVILLE...SCHUMM...DULL...ABANAKA...
GLENMORE...MONTICELLO...ELGIN...JONESTOWN...VENEDOCIA...
SOUTHWORTH...CONANT...HUME AND NEEDMORE.
THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 119 AND 137.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4064 8405 4065 8421 4068 8422 4068 8444
4072 8445 4072 8480 4099 8461 4098 8418
4081 8387
TIME...MOT...LOC 2033Z 220DEG 46KT 4067 8474 4064 8456
4051 8442
HAIL...<.75IN
WIND...60MPH
$$
NG1 follow-up statement
514
WWUS53 KIWX 262050
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
450 PM EDT TUE MAY 26 2015
OHC003-137-161-262100-
/O.CON.KIWX.SV.W.0012.000000T0000Z-150526T2100Z/
PUTNAM OH-VAN WERT OH-ALLEN OH-
450 PM EDT TUE MAY 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLEN...VAN
WERT AND SOUTHWESTERN PUTNAM COUNTIES UNTIL 500 PM EDT...
AT 447 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OHIO CITY TO SPENCERVILLE TO WAPAKONETA...AND MOVING
NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
VAN WERT...DELPHOS...FORT SHAWNEE...LIMA...ELIDA...OTTOVILLE...
VENEDOCIA...CONANT...NEEDMORE...HUME...KEMP...MIDDLE POINT...
ROUSCULP...CAVETT...RUSHMORE...GOMER...RIMER...FORT JENNINGS...YODER
AND WETZEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4064 8405 4065 8421 4068 8422 4068 8444
4072 8445 4072 8466 4076 8477 4099 8461
4098 8418 4081 8387
TIME...MOT...LOC 2050Z 220DEG 46KT 4080 8460 4077 8434
4061 8421
HAIL...<.75IN
WIND...60MPH
$$
NGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:02 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, May 26, 3:02 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 302 PM EDT TUE MAY 26 2015 .SYNOPSIS... ISSUED AT 358 AM EDT TUE MAY 26 2015 AN UPPER LEVEL DISTURBANCE WILL LIFT NORTHEAST TODAY...AND WILL BRING A GOOD CHANCE FOR THUNDERSTORMS TO THE AREA THIS AFTERNOON. MORE STORMS ARE POSSIBLE WEDNESDAY AFTERNOON FOLLOWED BY DRY CONDITIONS THURSDAY THROUGH THURSDAY NIGHT. TEMPERATURES WILL BE ABOVE NORMAL FOR THIS TIME OF YEAR WITH HIGHS WARMING INTO THE MID 80S BY FRIDAY. THERE IS A GOOD CHANCE FOR RAIN THIS WEEKEND WITH COOLER TEMPERATURES. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 302 PM EDT TUE MAY 26 2015 MUCH OF PRIOR UPDATE DISCUSSION REMAINS VALID. BREAK IN CLOUDS ACROSS OUR EASTERN CWA EARLIER TODAY ALLOWED FOR MODEST DESTABILIZATION WITH CURRENT SPC/RAP MESOANALYSIS INDICATING AROUND 1000 J/KG OF SBCAPE. MULTIPLE LINES OF CONVECTION HAVE DEVELOPED ACROSS INDIANA/ILLINOIS BUT MAIN THREAT WILL BE WITH THE CLUSTER OF STORMS OVER CENTRAL INDIANA AS THEY MOVE NORTHEAST...ALONG WITH ANY OTHER STORMS THAT MANAGE TO DEVELOP AHEAD OF IT. INSTABILITY IS MARGINAL BUT DECENT SHEAR...ESPECIALLY IN THE 0-3 KM LAYER WILL PRESENT A DAMAGING WIND THREAT WITH ANY CLUSTERS THAT MANAGE TO DEVELOP MORE SIGNIFICANT UPDRAFTS. STILL THINK THE RISK FOR WIDESPREAD/SIGNIFICANT SEVERE WEATHER IS LOW BUT A FEW SCT STORMS MAY BECOME SEVERE AND AFTER COORDINATION WITH SPC AND SURROUNDING OFFICES DECIDED TO GO AHEAD AND ISSUE A WATCH. IT IS IN EFFECT UNTIL 10 PM BUT WILL LIKELY BE ABLE TO TRIM/CANCEL A LITTLE BIT EARLIER THAN THAT. EXPECT PRECIP TO EXIT BY LATE EVENING AND ONLY MINOR CHANGES TO THE GOING FORECAST FOR TONIGHT AND TOMORROW. ANOTHER ROUND OF THUNDERSTORMS POSSIBLE TOMORROW AFTERNOON IN OUR SOUTHEAST ZONES BUT SEVERE CHANCES APPEAR LOW GIVEN MARGINAL INSTABILITY AND SHEAR. && .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 302 PM EDT TUE MAY 26 2015 INCREASED PRECIPITATION CHANCES FRIDAY INTO SATURDAY HIGHLIGHT THE LONG TERM PERIOD. LITTLE CHANGES MADE FROM PREVIOUS FORECAST PACKAGE IN THE LONG TERM. BROAD EAST COAST RIDING WILL KEEP ABOVE NORMAL TEMPERATURES ACROSS THE REGION THROUGH THE END OF THE WEEK. SHARP NORTHERN STREAM SHORTWAVE WILL DIG E/SE ACROSS NORTHERN ONTARIO FRIDAY...WITH DEEPENING SFC CYCLONE NEAR JAMES BAY. THIS WILL PUSH A COLD FRONT SOUTHEAST FRIDAY THROUGH SATURDAY. WITH AMPLE MOISTURE RETURN AND DECENT SFC FORCING...WENT AHEAD AN RAISED POPS TO LIKELY FRIDAY NIGHT THROUGH SATURDAY. SEVERE CHANCES AT THIS TIME ARE FAIRLY LOW...WITH UNFAVORABLE DIURNAL TIMING WITH FROPA AND LITTLE UPPER FLOW/SHEAR DESPITE MARGINAL INSTABILITY. WILL CONTINUE TO MONITOR THROUGH THE WEEK FOR ANY CHANGES. COOLER CONDITIONS WILL SETTLE INTO THE REGION AS AFOREMENTIONED FRONT SINKS SOUTH OF THE FORECAST AREA SATURDAY INTO SUNDAY. MAINTAINED CONSENSUS BLEND CHANCE/SLIGHT CHANCE POPS SATURDAY NIGHT THROUGH MONDAY...HOWEVER THIS WILL LIKELY NEED TO BE REFINED FURTHER IN SUBSEQUENT FORECAST RUNS. LATEST 12Z GFS HINTING AT SFC FRONT SINKING SOUTH INTO THE OHIO RIVER VALLEY...WITH STRONG CANADIAN SFC RIDGE SHUNTING SOUTHEAST THROUGH THE GREAT LAKES AND USHERING IN A SIGNIFICANTLY DRIER/MORE STABLE AIRMASS. MOISTURE RETURN/WAA REGIME MAY NOT RETURN TO THE AREA BY TUESDAY...WHICH WOULD MAKE CURRENT POPS IN THE SUNDAY THROUGH MONDAY TIMEFRAME WAY TOO HIGH. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 125 PM EDT TUE MAY 26 2015 FEW CHANGES TO THE GOING TAF FORECAST WITH AFTERNOON CONVECTION THE MAIN CONCERN. LINE OF SHOWERS CURRENTLY PUSHING INTO WESTERN INDIANA WITH SOME CONVECTION POPPING UP AHEAD OF IT WHERE MORNING SUN HAS ALLOWED BETTER INSTABILITY TO BUILD. EXPECT THIS ACTIVITY TO EXPAND AND STRENGTHEN THROUGH THE AFTERNOON AS IT INTERSECTS MODERATELY UNSTABLE ENVIRONMENT OVER NORTHEAST INDIANA AND NORTHWEST OHIO. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE NEAR KFWA WITH LOWER CHANCES AT KSBN. BEST CHANCES WILL BE IN THE 20-22Z TIMEFRAME. CONVECTION WILL EXIT THIS EVENING AND EXPECT PREDOMINATELY VFR CONDITIONS OVERNIGHT. SLIGHT CHANCE FOR SOME LOWER CIGS AGAIN TOMORROW MORNING BUT LATEST FORECAST SOUNDINGS ARE MUCH DRIER AND MOS GUIDANCE IS NOT AS SUPPORTIVE SO WILL LEAVE OUT MENTION FOR NOW. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...SKIPPER SHORT TERM...AGD LONG TERM...NG AVIATION...AGD VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 26, 11:38 AM EDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1138 AM EDT TUE MAY 26 2015 INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001- 002-004-005-015-016-024-025-271545- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1138 AM EDT TUE MAY 26 2015 /1038 AM CDT TUE MAY 26 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA...SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS COULD BE SEVERE WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY CONCERN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE WEDNESDAY...FRIDAY AND SATURDAY. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, May 26, 3:56 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
356 PM EDT TUE MAY 26 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM NON-TSTM WND DMG 3 NNW UPLAND 40.50N 85.54W
05/26/2015 GRANT IN LAW ENFORCEMENT
REPORT OF TWO TREES DOWN ACROSS THE ROADWAY
AT THE INTERSECTION OF 700E, 400S NEAR
UPLAND. NO FURTHER DETAILS AVAILABLE. TIME
ESTIMATED USING RADAR.
&&
MCDSpecial weather statement, May 26, 3:57 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
357 PM EDT TUE MAY 26 2015
INZ027-034-262030-
ADAMS IN-JAY IN-
357 PM EDT TUE MAY 26 2015
...STRONG THUNDERSTORMS MOVING TOWARD JAY AND SOUTHEASTERN ADAMS
COUNTIES...
AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF REDKEY...OR 10 MILES
SOUTHEAST OF DUNKIRK...MOVING NORTHEAST AT 50 MPH.
WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
PORTLAND...
BERNE...
GENEVA...
COLLETT...COLLEGE CORNER AND LIBER...
BRICE...BELLFOUNTAIN AND SALAMONIA...
WESTCHESTER AND BRYANT...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHEASTERN INDIANA AND SOUTHERN MICHIGAN AND
NORTHWESTERN OHIO.
LAT...LON 4032 8521 4036 8522 4057 8510 4057 8507
4063 8507 4086 8494 4071 8479 4032 8480
TIME...MOT...LOC 1958Z 211DEG 44KT 4031 8505
NGLocal storm report, May 26, 4:01 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
401 PM EDT TUE MAY 26 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM NON-TSTM WND DMG 2 SSE LAKE WOOD 40.52N 85.55W
05/26/2015 GRANT IN LAW ENFORCEMENT
REPORTS OF TREES DOWN ON 200S NEAR I 69. NO
FURTHER DETAILS AVAILABLE. TIME ESTIMATED BY
RADAR.
&&
MCDSpecial weather statement, May 26, 4:21 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
421 PM EDT TUE MAY 26 2015
INZ004>006-008-014-016-017-262045-
ELKHART IN-KOSCIUSKO IN-LAGRANGE IN-MARSHALL IN-NOBLE IN-ST. JOSEPH
IN-WHITLEY IN-
421 PM EDT TUE MAY 26 2015
AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAPIDLY DEVELOPING SCATTERED SHOWERS FROM NEAR COLUMBIA CITY TO
WARSAW TO PLYMOUTH...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IN THE PATH OF THESE SHOWERS INCLUDE...
TRI-LAKES AND BREMEN...
NAPPANEE...
SYRACUSE...
GOSHEN...
GULIVOIRE PARK...
LIGONIER AND SOUTH BEND...
MILFORD...NORTH WEBSTER AND LAKEVILLE...
THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 75 AND
103.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHEASTERN INDIANA AND SOUTHERN MICHIGAN AND
NORTHWESTERN OHIO.
LAT...LON 4174 8527 4101 8538 4100 8568 4105 8569
4104 8601 4108 8602 4109 8608 4117 8608
4117 8637 4119 8640 4172 8638
TIME...MOT...LOC 2019Z 203DEG 36KT 4126 8584
NGLocal storm report, May 26, 4:22 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
422 PM EDT TUE MAY 26 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM NON-TSTM WND GST 3 N GOSHEN 41.62N 85.84W
05/26/2015 E50 MPH ELKHART IN PUBLIC
ANOTHER REPORT RECEIVED OF SMALL
LIMBS/BRANCHES DOWNED IN THE AREA.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMSpecial weather statement, May 26, 4:26 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
426 PM EDT TUE MAY 26 2015
INZ007-009-MIZ080-081-OHZ001-002-004-005-262115-
BRANCH MI-DE KALB IN-DEFIANCE OH-FULTON OH-HENRY OH-HILLSDALE
MI-STEUBEN IN-WILLIAMS OH-
426 PM EDT TUE MAY 26 2015
...STRONG THUNDERSTORMS MOVING TOWARD FULTON...WILLIAMS...DEFIANCE...
HENRY...BRANCH...HILLSDALE...DE KALB...AND STEUBEN COUNTIES...
AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ANGOLA...MOVING NORTHEAST AT 45 MPH.
WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
MONTPELIER AND ARCHBOLD...
WAUSEON...
COLDWATER...
SWANTON...
HILLSDALE...
FREMONT...
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 338 AND
357.
THIS INCLUDES INTERSTATE 69 IN MICHIGAN BETWEEN MILE MARKERS 1 AND
21.
THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 134
AND 156.
THIS INCLUDES INTERSTATE 80 90 IN OHIO BETWEEN MILE MARKERS 0 AND 48.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHEASTERN INDIANA AND SOUTHERN MICHIGAN AND
NORTHWESTERN OHIO.
LAT...LON 4127 8484 4164 8520 4176 8520 4176 8529
4207 8530 4208 8437 4171 8436 4170 8387
4118 8388
TIME...MOT...LOC 2025Z 207DEG 41KT 4172 8505
PBMThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 4:26 PM EDT | Special Weather Statement | IWX | Defiance, Fulton, Henry, Williams | 49 min |
| May 26, 4:59 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Henry, Putnam, Van Wert | 46 min |
| May 26, 5:02 PM EDT | Special Weather Statement | IWX | Putnam | 43 min |
| May 26, 5:37 PM EDT | Special Weather Statement | IWX | Fulton, Henry | 38 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.